# SDR C2XA09RI078

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 21,661 hours, 16,166 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21707
- Part serial: 0708X
- Condition: Leaking
- Location: Nr 4
- Part time: 19,084 hours, 13,464 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3115 - EWR - FLIGHT CREW REPORTED HYDRAULIC SYSTEM NR 1 LOW QUANTITY INDICATION.  CREW DECIDED TO PERFORM AN AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NR 4 BRAKE ASSEMBLY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
